Under the assumption of normal errors, confidence spheres for $p(p \geq 3)$ coefficients of a linear model centered at the positive part James-Stein estimators were recently proved, by Hwang and Casella, to dominate the usual confidence set with the same radius. In this paper, the same domination results are established under various spherically symmetric distributions. These distributions include uniform distributions, double exponential distributions, and multivariate $t$ distributions.
"Improved Confidence Sets for the Coefficients of a Linear Model with Spherically Symmetric Errors." Ann. Statist. 14 (2) 444 - 460, June, 1986. https://doi.org/10.1214/aos/1176349932